# SDR SWIA202156299

- Difficulty date: January 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: R Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B FLAP MOST O/B  HINGE ARM BRACKET BROKEN.   (C-CHECK) RO 2/13/2021   INSTALLED NEW RH WING O/B FLAP HINGE ARM BRACKET REF CRJ700 SRM 51-42-10-001-001-A01 AND CRJ700 SRM 51-42-06-001-001-A01
